MAUDE Adverse Event Report: ZOLL CIRCULATION, INC SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the solex catheter (lot unknown) was placed in the ij on 11/9.It was smoothly inserted on the first attempt.On 11/11/25, the nurse noted blood in the tubing of the start-up kit (suk).Therapy was stopped and the solex catheter was removed.Per visual inspection, the customer noted they saw a hole in one of the solex balloons.The dwell time was 2 days.No patient harm reported.
 
Additional Manufacturer Narrative
The solex catheter in the complaint has been returned for investigation.A supplemental report will be filed when the investigation has been completed.
 
Additional Manufacturer Narrative
D4 (additional device information) was updated.The reported complaint of a leak in the solex catheter (lot 209481) was confirmed during functional testing.A pinhole leak was observed in the middle of serpentine balloon during the functional in/out lumen test.The probable root cause of the pinhole leak was a latent material defect.Visual inspection of the returned catheter was performed, and no physical damage was found on the catheter.Blood residue was observed in the serpentine balloon and in the luered tubings.Functional testing of the returned catheter was performed.All infusion ports and lumen were flushed without resistance.During the in/out lumen test, a pinhole leak was observed at the middle of serpentine balloon (the 3rd loop away from the catheter tip), thus, confirming the reported complaint.Pressurized functional testing could not be performed due to the pinhole leak discovered during the in/out lumen test.Historical complaints were reviewed for information related to the reported complaint, and there were no historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for the solex catheter with lot number 209481.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key23762047
Report Number3010617000-2025-00831
Device Sequence Number10170556
Product Code NCX
UDI-Device Identifier00849111075305
UDI-Public00849111075305
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593
Device Catalogue Number8700-0793-01
Device Lot Number209481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown